# SDR CALA0800629

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 33,414 hours, 10,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CRACKED STATION 277 TO 294.5 RBL 1.  REMOVED AND REPLACED FLOOR SUPPORT BODY STATION 277 TO 294.5 RBL1 REF SRM 51-40-02, APPLIED CIC REF SRM 51-20-01.
